# SDR DALA2018022201064

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 49,654 hours, 34,163 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND VERTICAL STAB L/E AT ZFS 52.267: LOWER 2EA ROWS FASTENERS HAVE ELONGATED HOLES AND COUNTERSINKS. REF: AA5530-01048 AND AD 2016-09-05. NRC 018-0001:5530-01048-01/001 00200: REPAIR COMPLIED WITH ON ER/A 565657-14AD REV O. ATTACHED TO NRC 254.
